Authors:
Karina Olszak Institute of Mathematics and Computer Science, Wrocław University of Technology, Wybrzeże Wyspiańskiego 27, 50-370 Wrocław, Polande-mail: Karina.Olszak@pwr.wroc.pl

Search for other papers by Karina Olszak in
Current site
Google Scholar
PubMed
Close
and
Zbigniew Olszak Institute of Mathematics and Computer Science, Wrocław University of Technology, Wybrzeże Wyspiańskiego 27, 50-370 Wrocław, Polande-mail: Karina.Olszak@pwr.wroc.pl

Search for other papers by Zbigniew Olszak in
Current site
Google Scholar
PubMed
Close
Restricted access

Abstract

It is proved that every concircularly recurrent manifold must be necessarily a recurrent manifold with the same recurrence form.

  • [1] Boeckx, E. Kowalski, O. 1996 Riemannian Manifolds of Conullity Two World Scientific Singapore–New Jersey–London–Hong Kong .

  • [2] Arslan, K. De, U. C. Murathan, C. Yildiz, A. 2009 On generalized recurrent Riemannian manifolds Acta Math. Hungar. 123 2739 .

  • [3] Blair, D. E. Kim, J.-S. Tripathi, M. M. 2005 On the concircular curvature tensor of a contact metric manifold J. Korean Math. Soc. 42 883892 .

    • Crossref
    • Search Google Scholar
    • Export Citation
  • [4] De, U. C. Gazi, K. 2009 On generalized concircularly recurrent manifolds Studia Math. Hung. 46 287296.

  • [5] De, U. C. Guha, N. 1991 On generalized recurrent manifolds J. Nat. Acad. Math. India 9 8592.

  • [6] Dubey, R. S. D. 1979 Generalized recurrent spaces Indian J. Pure Appl. Math. 10 15081513.

  • [7] Kirichenko, V. F. Pol'kina, E. A. 2009 A criterion for the concircular mobility of quasi-Sasakian manifolds Math. Notes 86 349356 . translated from Mat. Zametki, 86 (2009), 380–388.

    • Crossref
    • Search Google Scholar
    • Export Citation
  • [8] Kirichenko, V. F. Vlasova, L. I. 2002 Concircular geometry of nearly Kählerian manifolds Sb. Math. 193 685707 . translation from Mat. Sb., 193 (2002), 53–76.

    • Crossref
    • Search Google Scholar
    • Export Citation
  • [9] Kobayashi, S. Nomizu, K. 1963 Foundations of Differential Geometry. I Interscience Publishers, a division of John Wiley & Sons New York–London.

    • Search Google Scholar
    • Export Citation
  • [10] Mantica, C. A. Molinari, L. G. 2011 A second-order identity for the Riemann tensor and applications Colloq. Math. 122 6982 .

  • [11] Maralabhavi, Y. B. Rathnamma, M. 1999 Generalized recurrent and concircular recurrent manifolds Indian J. Pure Appl. Math. 30 11671171.

    • Search Google Scholar
    • Export Citation
  • [12] Ryan, P. J. 1972 A class of complex hypersurfaces Colloq. Math. 26 175182.

  • [13] Ruse, H. S. Walker, A. G. Willmore, T. J. 1961 Harmonic Spaces Ed. Cremonese Roma.

  • [14] Singh, H. Khan, Q. 2000 On generalized recurrent Riemannian manifolds Publ. Math. Debrecen 56 8795.

  • [15] Vanhecke, L. 1977 Curvature tensors J. Korean Math. Soc. 14 143151.

  • [16] Walker, A. G. 1950 On Ruses's spaces of recurrent curvature Proc. London Math. Soc. 52 3664 .

  • [17] Wong, Y.-C. 1961 Recurrent tensors on a linearly connected differentiable manidfold Trans. Amer. Math. Soc. 99 325341 .

  • [18] Wong, Y.-C. 1962 Linear connexions with zero torsion and recurrent curvature Trans. Amer. Math. Soc. 102 471506 .

  • [19] Yano, K., Concircular geometry. I. Concircular transformations, II. Integrability conditions of ϱμν=Φgμν, III. Theory of curves, IV. Theory of subspaces, V. Einstein spaces, Proc. Imp. Acad. Tokyo, 16 (1940), 195200, 354–360, 442–448, 505–511, 18 (1942), 446–451.

    • Search Google Scholar
    • Export Citation
  • Collapse
  • Expand

To see the editorial board, please visit the website of Springer Nature.

Manuscript Submission: HERE

For subscription options, please visit the website of Springer Nature.

Acta Mathematica Hungarica
Language English
Size B5
Year of
Foundation
1950
Volumes
per Year
3
Issues
per Year
6
Founder Magyar Tudományos Akadémia  
Founder's
Address
H-1051 Budapest, Hungary, Széchenyi István tér 9.
Publisher Akadémiai Kiadó
Springer Nature Switzerland AG
Publisher's
Address
H-1117 Budapest, Hungary 1516 Budapest, PO Box 245.
CH-6330 Cham, Switzerland Gewerbestrasse 11.
Responsible
Publisher
Chief Executive Officer, Akadémiai Kiadó
ISSN 0236-5294 (Print)
ISSN 1588-2632 (Online)

Monthly Content Usage

Abstract Views Full Text Views PDF Downloads
Dec 2023 30 0 1
Jan 2024 31 3 0
Feb 2024 3 1 1
Mar 2024 7 0 0
Apr 2024 11 0 0
May 2024 120 0 0
Jun 2024 9 0 0